# SDR SIMA20150623004

- Difficulty date: June 23, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 30,371 hours, 27,526 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HYDRAULIC SYS 1 LO LEVEL IN FLIGHT.  LEVEL 3/4 FULL ON GND & AT CRUSE.  DECREASED INTO AMBER.  HYD LO LEVEL ON EICAS, SUSPECT LEAK.  TRANSFERRED HYD FLUID IAW ETN EM-29-023.  PERFORMED WALK AROUND INSPECTION NO LEAKS NOTED.
